The Consistency of the Axiom of Choice and of the Generalized Continuum-Hypothesis

[author unknown]
Journal of Symbolic Logic 5 (3):116-117 (1940)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2266868
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,607
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
The Strength of Mac Lane Set Theory.A. R. D. Mathias - 2001 - Annals of Pure and Applied Logic 110 (1-3):107-234.
The Consistency Strength of Projective Absoluteness.Kai Hauser - 1995 - Annals of Pure and Applied Logic 74 (3):245-295.
Fragments of Martin's Axiom and Δ13 Sets of Reals.Joan Bagaria - 1994 - Annals of Pure and Applied Logic 69 (1):1-25.

View all 17 citations / Add more citations

Similar books and articles
Is the Dream Solution of the Continuum Hypothesis Attainable?Joel David Hamkins - 2015 - Notre Dame Journal of Formal Logic 56 (1):135-145.
Consistency-Proof for the Generalized Continuum-Hypothesis.[author unknown] - 1940 - Journal of Symbolic Logic 5 (3):117-118.
On the Axiom of Choice and the Continuum Hypothesis.Rolf Schock - 1971 - Mathematical Logic Quarterly 17 (1):35-37.
Added to PP index
2015-02-05

Total downloads
0

Recent downloads (6 months)
0

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature